1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Somatic Dysfunction During Carisoprodol Cessation: Evidence For a Carisoprodol Withdrawal Syndrome (

Somatic Dysfunction During Carisoprodol Cessation: Evidence For a Carisoprodol Withdrawal Syndrome (

  1. Jatelka
    J Am Osteopath Assoc. (http://javascript:AL_get(this, 'jour', 'J Am Osteopath Assoc.');) 2003 Feb;103(2):75-80.

    Reeves RR, Parker JD.

    Carisoprodol is a commonly used skeletal muscle relaxant with potential for abuse because of its active metabolite, meprobamate, and several reports have suggested that patients abruptly stopping intake of carisoprodol may have a withdrawal syndrome. The authors studied changes in the occurrence of somatic dysfunctions in five patients during an 8-day period following discontinuation from large doses of carisoprodol. Results showed that the number of somatic dysfunctions changed significantly during the withdrawal period. Each patient had an increase in the number of somatic dysfunctions during the first 3 days after cessation of carisoprodol with return to at or near baseline by the eighth day. This was reflected statistically in a significant-within-subjects effect for time. Results of supplemental analyses revealed a significant component of the effect and a trend for the quadratic component to be significant. Increases in the number of somatic dysfunctions during carisoprodol discontinuation support the existence of a carisoprodol withdrawal syndrome.